About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 790783, 6 pages
http://dx.doi.org/10.1155/2013/790783
Research Article

On Certain Inequalities for Neuman-Sándor Mean

1School of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China
2School of Mathematics and Computation Sciences, Hunan City University, Yiyang 413000, China

Received 2 March 2013; Accepted 14 April 2013

Academic Editor: Josef Diblík

Copyright © 2013 Wei-Mao Qian and Yu-Ming Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present several new sharp bounds for Neuman-Sándor mean in terms of arithmetic, centroidal, quadratic, harmonic root square, and contraharmonic means.